# SDR AALA201604049014

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 51,421 hours, 21,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMERGENCY LIGHT AT SEAT ROW 11 INOPERATIVE.  REPLACED LIGHT ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
